A generalization of the Hasse-Arf theorem.
Journal für die reine und angewandte Mathematik, Tome 252 (1972), pp. 183-186
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1972__252_151187,
author = {Masatoshi Ikeda},
title = {A generalization of the {Hasse-Arf} theorem.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {183--186},
year = {1972},
volume = {252},
zbl = {0237.12009},
url = {http://geodesic.mathdoc.fr/item/JRAM_1972__252_151187/}
}
Masatoshi Ikeda. A generalization of the Hasse-Arf theorem.. Journal für die reine und angewandte Mathematik, Tome 252 (1972), pp. 183-186. http://geodesic.mathdoc.fr/item/JRAM_1972__252_151187/